# SDR UPS00232591

- Difficulty date: April 26, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LWR AFT CARGO COMPARTMENT CORROSION ON FLOOR SUPPORT CHANNEL AT STA BS 1040 AT STR 28L.  REPAIRED CORRODED SECTION IAW SRM 53-10-5 FIG 4.
